RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Aliev, Baimurod

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 7

Number of views:
This page:103
Abstract pages:734
Full texts:405
References:62

http://www.mathnet.ru/eng/person63866
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/233604

Publications in Math-Net.Ru
1999
1. B. Aliev, “Construction of an approximation to the normal solution to a Fredholm equation of the second kind on the spectrum”, Zh. Vychisl. Mat. Mat. Fiz., 39:7 (1999),  1085–1090  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 39:7 (1999), 1045–1050
1990
2. B. Aliev, “On generalized discrepancy principle and generalized discrepancy method for $L$-pseudosolutions”, Zh. Vychisl. Mat. Mat. Fiz., 30:5 (1990),  643–651  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 30:3 (1990), 1–7
1987
3. B. Aliev, “Generalized discrepancy principle for the $L$-pseudosolutions”, Zh. Vychisl. Mat. Mat. Fiz., 27:2 (1987),  286–290  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 27:1 (1987), 185–188
1972
4. B. Aliev, “Two approaches to the difference method of solving Neumann's problem in a rectangular region”, Zh. Vychisl. Mat. Mat. Fiz., 12:1 (1972),  230–236  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:1 (1972), 301–309
1971
5. B. Aliev, “An estimate for the regularization method for integral equations that are of second kind on the spectrum”, Zh. Vychisl. Mat. Mat. Fiz., 11:2 (1971),  505–510  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 11:2 (1971), 246–252
1970
6. B. Aliev, “A difference scheme for the solution of the second boundary value problem of a static problem of elasticity theory”, Zh. Vychisl. Mat. Mat. Fiz., 10:6 (1970),  1481–1490  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:6 (1970), 171–182
7. B. Aliev, “Regularizing algorithms for finding a stable normal solution of an equation of the second kind on the spectrum”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970),  569–574  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 20–27

1973
8. B. Aliev, “Всесоюзный симпозиум по дифференциальным и интегральным уравнениям”, Differ. Uravn., 9:4 (1973),  780  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020